# SDR UALA2010072702696

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 68,315 hours, 21,851 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE COVER HAS A HOLE  INTERIM REPAIR WITH TAPE.  HOLE IS 1 INCH TO 1.5 INCH AND DOES NOT INTERFERE WITH SLIDE OPERATION. MADE INTERIM REPAIR WITH RESIN.
